Article

Journal of Mathematical Sciences

, Volume 92, Issue 4, pp 4038-4043

First online:

On moments of counting distributions satisfying thekth-order recursion and their compound distributions

  • M. MuratAffiliated withDepartment of Mathematics, Technical University of Lublin
  • , D. SzynalAffiliated withDepartment of Mathematics, Technical University of Lublin

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We present formulas and recurrence formulas commonly used in insurance mathematics for moments of counting distributions given by the kth-order recursion. Moreover, we develop recurrence formulas for moments of compound distributions with those counting distributions satisfying the kth-order recursion.